Today will be day 18......in general I feel pretty good...Still with the anxiety and lack of sleep...i actually worry that this lack of sleep is making me anxious......I just know if i could get a good nights sleep it would make all the difference in the world.....I ave got to call my Dr abot this as It can not possibly be healthy.....i had a couple of nights with 6 houirs sleep off and on....then the last 2 nights have been only 2 or 3 hours and those have been 30 minutes here and there...
Well hope you all have a great day and thank you for all the support!!!!!!!
It took me a full month before I actually got a full nights sleep without the aid of some OTC sleep meds. I'd sleep good one night then 4 nights of tossing & turning & RLS. Your body is still fighting for those drugs and will be for a while. Have you tried anything for sleep, like Tylenol PM etc? They may help at this point. Sleep issues take a while, so be patient. Lack of sleep can cause anxiaty and depression, so keep an eye on that. It will get better. Hang in there.
this happened to me too..a couple good nights of sleep..then many bad nights of sleep. it takes time to get back in the groove of sleep after opiates. as flmagi said try an over the counter aid or melatonin. they helped me alot and i still take an aid even after 5 months. i need my sleep and feel i need an aid right now. day 18 is great..keep it up and hang in there..sleep will soon come...maria
wow. glad to know you have made it for 18 days! Congrats.
Are you aware anxiety itself can cause insomnia?
You could try using a natural sleeping aid or an OTC or you can go to a doctor and get something which will put you to sleep. My doc. had given me Olanzapine which is actually an anti-pyschotic. The reason he gave me this was because it will put you to sleep in no time (this is known as an off label use of a medicine). Compared to conventional hypnotics, I feel taking an anti-pyschotic is better because it has no potential for addiction and abuse. And where I live, doctors generally prescribe Olanzipine to people who are coming off drugs and are experiencing insomnia.
Try to look at it this way....and I know from personal experience how hard this is, but doable. If you're having a hard time sleeping, then get up and watch TV or read or play video games....whatever. When your not sleeping and you worry about it, that only makes it worse. If you say well screw it....I'm gonna just do something and I promise you that you'll start getting sleepy. It's sort of like you're using reverse psychology on yourself, as if you have to trick yourself. It should work though.
Try not to worry about sleep because sooner or later you will sleep, but it may take a while. Just think, if you go long enough without sleep, you'll start to halucinate and your body will actually start giving you some natural endorphins. Seriously though, you'll start sleeping again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.